Log in to your
account.
Quick sign up
It only takes a millisecond.
Terms and Conditions
Forgot your password?
No problem, we can help.
Enter your email address below, and you'll receive and email containing a link to reset your password.
Password reset
A confirmation email with a link to reset your password has been sent to at your request.
Please check your email and click on the link.
We do our best, but if you don't hear from us in a minute or two, please check your spam email folder.
For further assistance please contact us at support@treato.com.
Treato My Voice
Share your thoughts, experiences and ideas which could help others.
Please, no commercial content and no spam.
Make sure you enter your email address correctly so we can let you know when it goes live after a short moderation process.
The name that will be displayed with your story
Your email address will not be displayed on Treato, and will never be shared.
 
 
Thank you for sharing
Our editorial team will review this shortly and we will inform you once it goes live.
Treato My Voice
Thank you for sharing!
Your post was added to treato.com.
You’re one step away from being a registered user on Treato.
Just choose a password, and you’re done!
Treato My Voice
NOTE: All My Voice posts are carefully monitored by the Treato tream.
Your privacy is important. Treato will never sell or give your email address to a third party.
How to use bookmarks
Bookmarks allow you to easily access Treato pages that interest you through the My Treato
panel on the right
help-img
Successfully bookmarked the
page!
Bookmarks allow you to easily access Treato pages that interest you
through the My Treato panel on the right
help-img
To save and access your bookmarks from any browser, you need to be
logged in or create an account in 5 seconds.
Successfully bookmarked the
page!
You now have bookmarks. In order not to lose them, we recommend that you sign up or log in.
Security check
Let us know that you are a human.
Type the characters you see in the picture below
Submit

Treato results for Tecfidera (BG-12) and Side Effects

share this page
Help people by sharing experiences you've had with Tecfidera (BG-12) or Side Effects - your story could impact others.
Treato My Voice
By Leslie
July 24, 2014
Leslie wrote
Allergic reaction to Tecfidera
Comment on this post
By 2
June 11, 2014
2 wrote
My first week
One of the things that can be problematic is taking the Tecfidera while on an antibiotic. Tecfidera is an Immune suppressant So the antibiotics and and Tecfidera don't work together. Tecfidera slows down the immune system and antibiotics speed it up.
Ginger  |  July 18, 2014
Comment on this post
By Verna
May 3, 2014
Verna wrote
Tecfidera and weight loss
Comment on this post
By Myachinghead
January 16, 2014
Myachinghead wrote
Migraine
Comment on this post
By Martha Jones
December 30, 2013
Martha Jones wrote
Nanaforsame@yahoo.com
1024views
Comment on this post
By Vanessa
December 17, 2013
Vanessa wrote
Weight Loss
1587views
Loss of appetie almost immeadiatly. After 2.5 weeks, I need to set a timer to remember to eat.
JHS  |  June 25, 2014
I have been on Tec 2 weeks and am experimenting weight gain w/ hunger.
Lilly  |  April 4, 2014
I started on the tec November 2013, and started dropping a little weight consistently until I stopped it just 2 weeks ago. I would have stayed on it but for the other side effects- debilitating nausea, headaches, tooth and gum lesions and pain and hair loss. When I was asked by someone if I had cancer (because of the weight loss) that was enough for me. I should have known better than to consume cleaning products even if they have "reformulated" it and put it in a capsule. I'm getting tir
Cyndie  |  March 29, 2014
Why Tec? I see no weightloss info on it...
Ramprat  |  February 26, 2014
I've been on Tecfidera about four months now and have lost 20 pounds. While I walk miles and miles every day and eat really well, I haven't really changed diet or exercise.
Kristin  |  January 28, 2014
I've been on Tec for over 3 months now. I've lost about 15lbs w/o dieting or much exercise. Going to see the dr soon
SoccerDad  |  January 26, 2014
Comment on this post
By Linda
December 12, 2013
Linda wrote
Tecfidera
1277views
One of the things that can be problematic is taking the Tecfidera while on an antibiotic. Tecfidera is an Immune suppressant So the antibiotics and and Tecfidera don't work together. Tecfidera weakens the immune system and antibiotics strengthen the immune system.

I would highly advise that if you have any kind of infection and are about to start a regime of Tecfidera consult your doctor and do not start until you are infection free.
Ginger  |  July 18, 2014
I have been on Tecifedera for 8 months now and it has been a blessing. I have not had a flareup since on it whereas before it was everyother month. The flushing can be avoided by taking an aspirin with it...it really is a great medication! I recomend switching to it.
Megan  |  May 31, 2014
Comment on this post
By Marcia
September 5, 2013
Marcia wrote
Tecfidera
1492views
Pam I also am experiencing extreme fatigue. I am not sure if it's just my MS or if the drug is making it worse. I feel like my arms and legs have weights attached to them.
Ann  |  March 11, 2014
I recently switched from Copaxone, after 10 years. I had no injection sites left. I have been on Tecfidera about 7 months. My recent MRI scans is stable. I still flush, intermittently, several hours after meals. Benadryl handles it well. The major side effect that I have is extreme fatigue. This is different than my normal MS fatigue. I am trying to stick with it to see if after time, it subsides. Hope this helps!
Pam  |  January 6, 2014
Hi Marcia, I do not take Tecfidera but am considering it. I have taken copaxone for over ten yrs. now and have had some flares with optic neuritis, heavy legs with difficulty walking and some fat destruction in my legs where shots are done but Copaxone seems to be working and I feel very stable. I do try to stay out of the sun and to keep my stress as low as possible (read Bible for this every p.m.). I am looking into Tecfidera as I would like to stop taking shots daily. jane
jane  |  September 16, 2013
Comment on this post
By Cheryl Baker
August 22, 2013
Cheryl Baker wrote
I've been on Tecfidera for about 3 months...
2036views
It does get better, Trisha. For me it is an every once-in-a-while side effect. It only happens maybe once every 2-3 months.
Cheryl Baker  |  June 10, 2014
I just started low dose 120 mg Tecfedra. I'm just now 3d week getting the sweats.
I'm getting real horrible sweats ( flushing ). I haven't even begun the 240 mg dose &
I'm bout ready to throw in the towel. I'm so misrable. I haven't been able to stay on
anything, this was my really big hope! Does this constant heat go away? Feels like Im
A furnace on the inside. I get dripping wet. Just begun on third week too. I thought this time
I'd make it. Anyone else have this problem ?
Trisha  |  June 10, 2014
I've been on the Tecfidera for a month and now am having unusually heavy cycle that came 2weeks early.
Michelle  |  May 16, 2014
I have been on it for 6 months and have not had those issues.
Pam  |  January 6, 2014
Comment on this post

1,128 online discussions about Tecfidera (BG-12) and Side Effects found:

of tecfidera after taking tecfidera for 4 weeks started...
Side effects of tecfidera after taking tecfidera for 4 weeks started having bone pain, it's now the end...
that my tongue and roof of my mouth have a burning sensation...
...taking tecfidera for a little over a month. Overall very tolerable. Have noticed that my tongue and roof of my mouth have a burning sensation. No oral sore...
to Tecfidera.It all depends on what is covered by insurance....
...on Tysabri four years.I like Ty but have PML concerns so I'm going to switch to Tecfidera.It all depends on what is covered...
MS, and started taking Tecfidera which has a side effect...
I was just recently diagnosed with MS, and started taking Tecfidera which has a side effect of weight gain. My legs constantly hurt,...
when I called them about it, that it was not a side effect
...the tecfidera! They told me when I called them about it, that it was...
fatigue and I'm tolerating the stuff without adverse effects...
...BG12) 240mg TID in hopes of stabilizing my PPMS. It's been 2 months and so far I can't really tell much except I have less fatigue and I'm tolerating the stuff without...
fatigue and I'm tolerating the stuff without adverse effects...
...BG12) 240mg TID in hopes of stabilizing my PPMS. It's been 2 months and so far I can't really tell much except I have less fatigue and I'm tolerating the stuff withou...
stop, i.e. abdominal pain, diarrhea and red, burning skin?...
...an experience with how long after stopping tecfidera it took for severe side effects to stop, i.e. abdominal pain, diarrhea and red,...
and they have not included it yet on their formulary....
...insurance covered Tecfidera? I'm on Medicare and they have not included it yet on their formulary. Ugh! More ...to hear the side effects aren't terrible. I've...
choosing which side effects are most tolerable is key....
...DMD's, choosing which side effects are most tolerable ...daily shot, itching, raised bumps, etc of Copaxone were becoming quite bothersome. Tecfidera has been a...
Treato Video
Follow us
feedback